Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Twitching upper eye, migraine, sleeping a lot

hello i have had twich in my upper left eye for the last 6 days now and its really starting to annoy me, people say to me its fine its just where your now working late nights its just tiredness but ive been sleeping a lot to so it cant be that, now i have a migrane and it feels like my head is being compressed so im just wondering what could possibly be wrong?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to healthcaremagic.

The twitches are wrong abnormal firing of the nerves supplying the muscles and happens most commonly in small muscles in the eye lid and the lip .Need not worry it is not serious and do not cause any serious trouble.

the twitching is due to weakness in the small nerves and can be treated with multivitamins which help in nerve fibre regeneration.

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor